August  2018, 38(8): 3939-3953. doi: 10.3934/dcds.2018171

Classification of extremal functions to logarithmic Hardy-Littlewood-Sobolev inequality on the upper half space

1. 

School of Mathematics and Information Science, Shaanxi Normal University, Xi'an, Shaanxi 710119, China

2. 

Department of Mathematics, Central Michigan University, Mount Pleasant, MI 48859, USA

* Corresponding author: Jingbo Dou

Received  September 2017 Revised  January 2018 Published  May 2018

In this paper we mainly classify the extremal functions of logarithmic Hardy-Littlewood-Sobolev inequality on the upper half space $\mathbb{R}_+^{n}$, and also present some remarks on the extremal functions of logarithmic Hardy-Littlewood-Sobolev inequality on the whole space $\mathbb{R}^{n}$. Our main techniques are Kelvin transformation and the method of moving spheres in integral forms.

Citation: Jingbo Dou, Ye Li. Classification of extremal functions to logarithmic Hardy-Littlewood-Sobolev inequality on the upper half space. Discrete & Continuous Dynamical Systems - A, 2018, 38 (8) : 3939-3953. doi: 10.3934/dcds.2018171
References:
[1]

W. Beckner, Sharp Sobolev inequalities on the sphere and the Moser-Trudinger inequality, Ann. of Math., 138 (1993), 213-242.  doi: 10.2307/2946638.  Google Scholar

[2]

T. P. BransonL. Fontana and C. Morpurgo, Moser-Trudinger and Beckner-Onofri's inequalities on the CR sphere, Ann. of Math., 177 (2013), 1-52.  doi: 10.4007/annals.2013.177.1.1.  Google Scholar

[3]

E. Carlen and M. Loss, Competing symmetries, the logarithmic HLS inequality and Onofri's inequality on $\mathbb{S}^n$, Geom. Funct. Anal., 2 (1992), 90-104.  doi: 10.1007/BF01895706.  Google Scholar

[4]

W. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J., 63 (1991), 615-622.  doi: 10.1215/S0012-7094-91-06325-8.  Google Scholar

[5]

K. S. Chou and T. Y. H. Wan, Asymptotic radial symmetry for solutions of $Δ u + e^u= 0$ in a punctured disc, Pacific J. Math., 163 (1994), 269-276.  doi: 10.2140/pjm.1994.163.269.  Google Scholar

[6]

J. Dou and M. Zhu, Sharp Hardy-Littlewood-Sobolev inequality on the upper half space, Int. Math. Res. Not. IMRN, 2015 (2015), 651-687.  doi: 10.1093/imrn/rnt213.  Google Scholar

[7]

Y. Y. Li, Remark on some conformally invariant integral equations: The method of moving spheres, J. Eur. Math. Soc., 6 (2004), 153-180.   Google Scholar

[8]

Y. Y. Li and L. Zhang, Liouville type theorems and Harnack type inequalities for semilinear elliptic equations, J. D'Anal. Math., 90 (2003), 27-87.  doi: 10.1007/BF02786551.  Google Scholar

[9]

Y. Y. Li and M. Zhu, Uniqueness theorems through the method of moving spheres, Duke Math. J., 80 (1995), 383-417.  doi: 10.1215/S0012-7094-95-08016-8.  Google Scholar

[10]

C. S. Lin, A classification of solutions of a conformally invariant fourth order equation in $\mathbb{R}^n$, Comment. Math. Helv., 73 (1998), 206-231.  doi: 10.1007/s000140050052.  Google Scholar

[11]

C. Morpurgo, The logarithmic Hardy-Littlewood-Sobolev inequality and extremals of zeta functions on $\mathbb{S}^n$, Geom. Funct. Anal., 6 (1996), 146-171.  doi: 10.1007/BF02246771.  Google Scholar

[12]

Q. A. Ngô and V. H. Nguyen, Sharp reversed Hardy-Littlewood-Sobolev inequality on the half space $\mathbb{R}_+^n$, Int. Math. Res. Not. IMRN, 2017 (2017), 6187-6230.  doi: 10.1093/imrn/rnw108.  Google Scholar

[13]

W. M. Ni, On the elliptic equation $Δ u + Ke^\frac{n+2}{n-2} = 0$, its generalizations and applications in geometry, Indiana Univ. Math. J., 31 (1982), 493-529.  doi: 10.1512/iumj.1982.31.31040.  Google Scholar

[14]

E. Onofri, On the positivity of the effective action in a theory of random surfaces, Comm. Math. Phys., 86 (1982), 321-326.  doi: 10.1007/BF01212171.  Google Scholar

[15]

J. Wei and X. Xu, Prescribing $Q$-curvature problem on $\mathbb{S}^n$, J. Funct. Anal., 257 (2009), 1995-2023.  doi: 10.1016/j.jfa.2009.06.024.  Google Scholar

[16]

J. Wei and X. Xu, Classification of solutions of higher order conformally invariant equations, Math. Ann., 313 (1999), 207-228.  doi: 10.1007/s002080050258.  Google Scholar

[17]

X. Xu, Uniqueness and non-existence theorems for conformally invariant equations, J. Funct. Anal., 222 (2005), 1-28.  doi: 10.1016/j.jfa.2004.07.003.  Google Scholar

show all references

References:
[1]

W. Beckner, Sharp Sobolev inequalities on the sphere and the Moser-Trudinger inequality, Ann. of Math., 138 (1993), 213-242.  doi: 10.2307/2946638.  Google Scholar

[2]

T. P. BransonL. Fontana and C. Morpurgo, Moser-Trudinger and Beckner-Onofri's inequalities on the CR sphere, Ann. of Math., 177 (2013), 1-52.  doi: 10.4007/annals.2013.177.1.1.  Google Scholar

[3]

E. Carlen and M. Loss, Competing symmetries, the logarithmic HLS inequality and Onofri's inequality on $\mathbb{S}^n$, Geom. Funct. Anal., 2 (1992), 90-104.  doi: 10.1007/BF01895706.  Google Scholar

[4]

W. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J., 63 (1991), 615-622.  doi: 10.1215/S0012-7094-91-06325-8.  Google Scholar

[5]

K. S. Chou and T. Y. H. Wan, Asymptotic radial symmetry for solutions of $Δ u + e^u= 0$ in a punctured disc, Pacific J. Math., 163 (1994), 269-276.  doi: 10.2140/pjm.1994.163.269.  Google Scholar

[6]

J. Dou and M. Zhu, Sharp Hardy-Littlewood-Sobolev inequality on the upper half space, Int. Math. Res. Not. IMRN, 2015 (2015), 651-687.  doi: 10.1093/imrn/rnt213.  Google Scholar

[7]

Y. Y. Li, Remark on some conformally invariant integral equations: The method of moving spheres, J. Eur. Math. Soc., 6 (2004), 153-180.   Google Scholar

[8]

Y. Y. Li and L. Zhang, Liouville type theorems and Harnack type inequalities for semilinear elliptic equations, J. D'Anal. Math., 90 (2003), 27-87.  doi: 10.1007/BF02786551.  Google Scholar

[9]

Y. Y. Li and M. Zhu, Uniqueness theorems through the method of moving spheres, Duke Math. J., 80 (1995), 383-417.  doi: 10.1215/S0012-7094-95-08016-8.  Google Scholar

[10]

C. S. Lin, A classification of solutions of a conformally invariant fourth order equation in $\mathbb{R}^n$, Comment. Math. Helv., 73 (1998), 206-231.  doi: 10.1007/s000140050052.  Google Scholar

[11]

C. Morpurgo, The logarithmic Hardy-Littlewood-Sobolev inequality and extremals of zeta functions on $\mathbb{S}^n$, Geom. Funct. Anal., 6 (1996), 146-171.  doi: 10.1007/BF02246771.  Google Scholar

[12]

Q. A. Ngô and V. H. Nguyen, Sharp reversed Hardy-Littlewood-Sobolev inequality on the half space $\mathbb{R}_+^n$, Int. Math. Res. Not. IMRN, 2017 (2017), 6187-6230.  doi: 10.1093/imrn/rnw108.  Google Scholar

[13]

W. M. Ni, On the elliptic equation $Δ u + Ke^\frac{n+2}{n-2} = 0$, its generalizations and applications in geometry, Indiana Univ. Math. J., 31 (1982), 493-529.  doi: 10.1512/iumj.1982.31.31040.  Google Scholar

[14]

E. Onofri, On the positivity of the effective action in a theory of random surfaces, Comm. Math. Phys., 86 (1982), 321-326.  doi: 10.1007/BF01212171.  Google Scholar

[15]

J. Wei and X. Xu, Prescribing $Q$-curvature problem on $\mathbb{S}^n$, J. Funct. Anal., 257 (2009), 1995-2023.  doi: 10.1016/j.jfa.2009.06.024.  Google Scholar

[16]

J. Wei and X. Xu, Classification of solutions of higher order conformally invariant equations, Math. Ann., 313 (1999), 207-228.  doi: 10.1007/s002080050258.  Google Scholar

[17]

X. Xu, Uniqueness and non-existence theorems for conformally invariant equations, J. Funct. Anal., 222 (2005), 1-28.  doi: 10.1016/j.jfa.2004.07.003.  Google Scholar

[1]

Yuxia Guo, Shaolong Peng. A direct method of moving planes for fully nonlinear nonlocal operators and applications. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020462

[2]

Noah Stevenson, Ian Tice. A truncated real interpolation method and characterizations of screened Sobolev spaces. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5509-5566. doi: 10.3934/cpaa.2020250

[3]

Gongbao Li, Tao Yang. Improved Sobolev inequalities involving weighted Morrey norms and the existence of nontrivial solutions to doubly critical elliptic systems involving fractional Laplacian and Hardy terms. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020469

[4]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

[5]

Knut Hüper, Irina Markina, Fátima Silva Leite. A Lagrangian approach to extremal curves on Stiefel manifolds. Journal of Geometric Mechanics, 2020  doi: 10.3934/jgm.2020031

[6]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[7]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[8]

Huu-Quang Nguyen, Ya-Chi Chu, Ruey-Lin Sheu. On the convexity for the range set of two quadratic functions. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020169

[9]

Xinpeng Wang, Bingo Wing-Kuen Ling, Wei-Chao Kuang, Zhijing Yang. Orthogonal intrinsic mode functions via optimization approach. Journal of Industrial & Management Optimization, 2021, 17 (1) : 51-66. doi: 10.3934/jimo.2019098

[10]

Alessandro Carbotti, Giovanni E. Comi. A note on Riemann-Liouville fractional Sobolev spaces. Communications on Pure & Applied Analysis, 2021, 20 (1) : 17-54. doi: 10.3934/cpaa.2020255

[11]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[12]

Manil T. Mohan. Global attractors, exponential attractors and determining modes for the three dimensional Kelvin-Voigt fluids with "fading memory". Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020105

[13]

Yuanfen Xiao. Mean Li-Yorke chaotic set along polynomial sequence with full Hausdorff dimension for $ \beta $-transformation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 525-536. doi: 10.3934/dcds.2020267

[14]

Anna Canale, Francesco Pappalardo, Ciro Tarantino. Weighted multipolar Hardy inequalities and evolution problems with Kolmogorov operators perturbed by singular potentials. Communications on Pure & Applied Analysis, 2021, 20 (1) : 405-425. doi: 10.3934/cpaa.2020274

[15]

Yu Zhou, Xinfeng Dong, Yongzhuang Wei, Fengrong Zhang. A note on the Signal-to-noise ratio of $ (n, m) $-functions. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020117

[16]

Djamel Aaid, Amel Noui, Özen Özer. Piecewise quadratic bounding functions for finding real roots of polynomials. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 63-73. doi: 10.3934/naco.2020015

[17]

Tahir Aliyev Azeroğlu, Bülent Nafi Örnek, Timur Düzenli. Some results on the behaviour of transfer functions at the right half plane. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020106

[18]

Mehdi Bastani, Davod Khojasteh Salkuyeh. On the GSOR iteration method for image restoration. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 27-43. doi: 10.3934/naco.2020013

[19]

Zongyuan Li, Weinan Wang. Norm inflation for the Boussinesq system. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020353

[20]

Hong Niu, Zhijiang Feng, Qijin Xiao, Yajun Zhang. A PID control method based on optimal control strategy. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 117-126. doi: 10.3934/naco.2020019

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (145)
  • HTML views (161)
  • Cited by (0)

Other articles
by authors

[Back to Top]